# SDR AALA201605039012

- Difficulty date: May 2, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N293AY
- Make and model: Airbus A330-243
- Aircraft serial: 1526
- Aircraft time: 8,533 hours, 1,319 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EXIT SIGN DOOR 3R BROKEN.  REPLACED 3R EXIT SIGN & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-17-400-801A.
